I had intercourse on 5/7/17, I had took the pill within 40hrs on 5/9/17. I took it didn't feel any much effects just dizziness. Then I went to sleep, the next day didn't feel much until a few days later I started to feel very fatigue, nausea, bloating, constipation, swollen;tendertenderness breast what it seemed was my PMS but it was a little worse then usual. Then the week after that on 5/16/17 I started to spot an little, the same day it got a little more when i wiped it was more blood then it gradeually got more dark blood to dark brown. But it was lighter then my regular period. To this day on 5/27/17 I'm still having a little bleeding but its dark brown with a little of red. My expected period was on 5/26/17. So I must've got my period a week early? Is it my period? Or could it be pregnancy? Or its the pill that effected all? Or something I should be concern since I've been lightly bleeding for bout two weeks now?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.